# SDR KY7A20210603001

- Difficulty date: June 3, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N538KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC538
- Aircraft time: 38,422 hours, 53,985 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS287786
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH 1/2 FLAPS, GEAR DOWN HYDRUALIC LIGHT ILLUMINATED.  MX REMOVED AND REPLACED O-RING WITH NEW ON FITTING GOING TO C2 HYDRAULIC PUMP.   LEAK CHECK SATISFACTORY AND GROUND RUN NORMAL.
